# SDR ASOA2016013014476

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT RBL 9 BETWEEN FS 559+80 & 559+96 HAS CORROSION NEED TO BE EVALUATED.  EVALUATED CARGO SEAT TRACK IAW RBL9 FS 559+80-FS 559+96, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  FABRICATED NEW SEAT RAIL, RBL9 FS 559+80-FS 559+96 IAW REO 601R-53-00-485.  REMOVED & INSTALLED NEW FABRICATED CARGO SEAT TRACK AT RBL9 FS 559+80- FS 559+96 IAW AMM 53-00-49-000-801, AMM 53-00-49-400-801.  COMPLIED WITH EC/TC REO 601R-53-00-485, REV A.
